# SDR DXTA2024041711524

- Difficulty date: April 16, 2024
- Submitted: April 17, 2024
- Operation: Air carrier
- Aircraft: N643QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605588
- Aircraft time: 12,163 hours, 16,049 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Control Valve
- Part number: 99126255
- Part serial: 0311
- Condition: Failed
- Location: Hyd Systsem
- Stage of operation: CR
- How discovered: O
- Nature of condition: J, F
- Precautionary procedure: A

## Discrepancy

IN FLIGHT AT 180 KIAS WITH AUTOPILOT ON AT 5000¿ SELECTED FLAPS 15, NOTICED NORMAL TRIM FOR FLAPS & STAB MOVEMENT, THE HYD PRESS STARTED FLASHING WITH ASSOCIATED MASTER CAUTION. NOTICED FLAPS HAD ONLY TRAVELED BETWEEN 0-7 DEGREES. CONFIRMED FLAP HANDLE IN CORRECT POSITION, CYCLED TO 0 DEGREES, STAB & FLAPS MOVED NORMALLY & RETRACTED. SELECTED FLAPS 7, & HAD SAME ISSUE WITH HYD PRESS & FLAPS INDICATING  BETWEEN 0 & 7 DEGREES. ELECTED TO LAND WITH FLAPS 0 & COMPLETED ASSOCIATED QRC.  T/S TO RIGHT FLAP CONTROL VALVE REMOVED & REPLACED FLAP ACUATOR IAW AMM 27-51-04 OPS CHECKED GOOD.
